# SDR YV3R201911220215

- Difficulty date: November 12, 2019
- Submitted: November 22, 2019
- Operation: General aviation
- Aircraft: VH-JK
- Make and model: Robsin R22BETA
- Aircraft serial: 1012
- Aircraft time: 10,643 hours
- Engine: Lyc O320B2C
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: A9724
- Part serial: 1142
- Condition: Defective
- Location: Dual
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: A792-4 ROTOR NEEDLE IS NOT FUNCTIONING.
